| Model Number |
0998-00-0800-83 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.
Event or Problem Description
It was reported by the customer that the cardiosave intra-aortic balloon pump (iabp) unit had blank lower screen- touchscreen console.There was no patient involvement reported.